Folgen
JM Rassias
Titel
Zitiert von
Zitiert von
Jahr
On approximation of approximately linear mappings by linear mappings
JM Rassias
Journal of Functional Analysis 46 (1), 126-130, 1982
8631982
Solution of a problem of Ulam
JM Rassias
Journal of approximation theory 57 (3), 268-273, 1989
3881989
Ulam stability for the orthogonally general Euler-Lagrange type functional equation
K Ravi, M Arunkumar, JM Rassias
Int. J. Math. Stat 3 (A08), 36-46, 2008
2792008
On the stability of the Euler-Lagrange functional equation
JM Rassias
Chinese Journal of Mathematics, 185-190, 1992
2041992
Solution of the Ulam stability problem for quartic mappings
JM Rassias
Glasnik matematički 34 (2), 243-252, 1999
1851999
Solution of the Ulam stability problem for cubic mappings
JM Rassias
Glasnik matematički 36 (1), 63-72, 2001
1412001
Solution and stability of a mixed type cubic and quartic functional equation in quasi-Banach spaces
ME Gordji, S Zolfaghari, JM Rassias, MB Savadkouhi
Abstract and Applied Analysis 2009, 1-14, 2009
1232009
Generalized Hyers–Ulam stability for general additive functional equations in quasi-β-normed spaces
JM Rassias, HM Kim
Journal of Mathematical Analysis and Applications 356 (1), 302-309, 2009
1162009
Solution of a stability problem of Ulam
JM Rassias
Functional analysis, approximation theory and numerical analysis, 241-249, 1994
1151994
On the Ulam stability of Jensen and Jensen type mappings on restricted domains
JM Rassias, MJ Rassias
Journal of Mathematical Analysis and Applications 281 (2), 516-524, 2003
1142003
A fixed point approach to the stability of quintic and sextic functional equations in quasi--normed spaces
TZ Xu, JM Rassias, MJ Rassias, WX Xu
Journal of Inequalities and Applications 2010, 1-23, 2011
1032011
On a new approximation of approximately linear mappings by linear mappings
JM Rassias
Discuss. Math 7, 193-196, 1985
1001985
Approximate ternary Jordan derivations on Banach ternary algebras
MB Savadkouhi, ME Gordji, JM Rassias, N Ghobadipour
Journal of Mathematical Physics 50 (4), 2009
972009
Solution of the Ulam stability problem for Euler–Lagrange quadratic mappings
JM Rassias
Journal of Mathematical Analysis and Applications 220 (2), 613-639, 1998
971998
On the Ulam stability of mixed type mappings on restricted domains
JM Rassias
Journal of Mathematical Analysis and Applications 276 (2), 747-762, 2002
952002
On the stability of the general Euler-Lagrange functional equation
J Michael Rassias
Demonstratio Mathematica 29 (4), 755-766, 1996
921996
Complete solution of the multi-dimensional problem of Ulam
JM Rassias
Discuss. Math 14, 101-107, 1994
891994
Stability of the Jensen-type functional equation in C∗-algebras: a fixed point approach
C Park, JM Rassias
Abstract and Applied Analysis 2009, 1-17, 2009
832009
Extended Hyers–Ulam stability for Cauchy–Jensen mappings
KW Jun, HM Kim, JM Rassias
Journal of Difference Equations and Applications 13 (12), 1139-1153, 2007
742007
On the stability of the non-linear Euler-Lagrange functional equation in real normed linear spaces
JM Rassias
COMPTES RENDUS-ACADEMIE BULGARE DES SCIENCES 46, 13-13, 1993
741993
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20